# SDR C2XA03TY205

- Difficulty date: December 7, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 10,902 hours, 7,926 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bearing
- Part number: KSC357620V
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION BOTH HORIZONTAL STABILIZER SPHERICAL BEARING WERE FOUND TO BE WORN BEYOND SERVICE LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SPHERICAL BEARINGS IAW EMB MM 55-37-00 AND EC 5510-01070.  AIRCRAFT RELEASED FOR SERVICE.
